# SDR SWIA200312586

- Difficulty date: October 28, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 34,150 hours, 42,686 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001007
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING NAC FLAPS CONTROL FAULTED AND WOULD NOT RESET.  REMOVED FLAP COMPUTER AND INSTALLED A SERVICEABLE UNIT.  OPS CHECKS GOOD.  P/N:  307500-1007, S/N OFF:  169.
